de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Scale invariant hairy black holes

Banados, M., & Theisen, S. (2005). Scale invariant hairy black holes. Physical Review D, 72(6): 064019. doi:10.1103/PhysRevD.72.064019.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DE4-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DE5-1
Genre: Journal Article

Files

show Files
hide Files
:
PhysRevD_72_064019.pdf (Publisher version), 116KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Banados, Maximo1, Author
Theisen, Stefan2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: Scalar fields coupled to three-dimensional gravity are considered. We uncover a scaling symmetry present in the black hole reduced action, and use it to prove a Smarr formula valid for any potential. We also prove that nonrotating hairy black holes exists only for positive total energy. The extension to higher dimensions is also considered.

Details

show
hide
Language(s): eng - English
 Dates: 2005-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 250919
ISI: 000232230100050
DOI: 10.1103/PhysRevD.72.064019
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Alternative Title : Phys. Rev. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 72 (6) Sequence Number: 064019 Start / End Page: - Identifier: ISSN: 1550-7998